MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: the first affiliated (b)(6) hospital.Block h6: device code a0401 captures the reportable event of basket wire detached.
 
Event or Problem Description
It was reported that a zero tip basket device was set to be used during a kidney stone removal procedure.Reportedly, after unpacking it was found that one of the basket wires completely fell off from the basket.The procedure was completed with another of the same device with no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device code a0401 captures the reportable event of basket wire detached.Investigation results: the returned zero tip basket was analyzed, and a visual evaluation was noted that the handle returned in good condition.It was also noted that the basket returned in its open position.Microscopic examination was performed under magnification, and it was possible to noticed that one of the basket wires broken and fully detached.Additionally, necking evidence was visible on the broken wire.Functional examination was performed with the handle actuated, and the basket was able to open and close with no issues.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.With all the available information, boston scientific concludes that the reported event was confirmed.Based on the analysis results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.However, the investigation findings did not lead to a clear conclusion about the cause of this problem.Additionally, the manufacturing process, includes different inspections to ensure that all finished devices meet specifications.Since the device was received already open, it is not possible to determine if the failure was caused due to incorrect use of the product.All the information gathered demonstrates that the cause of the event was not manufacturing related.Taking all available information into consideration an investigation conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation since the findings do not lead to a clear conclusion about the cause of the reported adverse event.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24088620
Report Number2124215-2026-03103
Device Sequence Number15874168
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)270217(10)35870622
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0035870622
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2025
Supplement Date Received by Manufacturer02/25/2026
04/22/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/19/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient Weight76 KG